| Catalog Number |
SXPP1A302 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 9/25/2023.H6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The lot/batch was not provided; therefore, a manufacturing record evaluation could not be performed.Additional information was requested, the following was obtained: please provide the lot number: unk.Please perform and document the follow up attempt for product return.Please document the shipment tracking number in notes or rmao sections.- we regularly contact with sales rep about the device returning.Please provide the source or name of person providing answers to follow-up questions (not the person relaying/submitting answers to loc or chu).- ryohei mori i certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted in ecm note.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Related reports: 2210968-2023-07060.
Event or Problem Description
It was reported that a patient underwent a unknown procedure on (b)(6) 2023 and barbed suture was used.During an unknown surgery, two fixation tabs broke in a row during use.There were no adverse consequences to the patient.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 11/7/2023.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H3 investigational summary: the product was returned to ethicon for evaluation.Visual inspection was conducted on the returned device.The returned sample determined that it was received, one open sample that pertained to the product code sxpp1a302.During the visual assessment of the needle suture, it was noted that the swage and attachment area were noted as expected.Marks on the body needle that appears to be caused by a surgical instrument could be observed.The suture was examined, body fluids at some barbs were found and the sides of the fixation tab were found to be broken.It should be noted that a 100% inspection is performed via the automotive vision system to ensure the tab is present and complete during manufacturing.As part of the ethicon quality process, all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.